# SDR SWAA2024062404772

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE CATCHES ON THRESHOLD<[01] CORRECTED THE Z-FOLD ON L2 DOOR SLIDE AND TUCKED EXCESS GIRT MATERIAL IN REF WORK INSTRUCTIONS 725-61-06;[02] VERIFIED STEP 1.
